|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Ramzdhan
Since 9 days ago, I experienced nausea, eye pain and headache. In the subsequent days, I experienced loss of appetite (eating half portion of what I usually eat), nausea before and after meals and I take frequent naps. For example, I wake up at 9am, I will then nap at 10/11am and wake up at 2pm. And nap again at 4pm until 6pm. I will then go for a one hour walk. I have no documented fever, cough or runny nose. How do I get rid of the nausea and get my appetite and energy back? I’m not pregnant as my period was 2 weeks ago.
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. From your complaints (nausea, eye pain, headache, infrequent sleeping patterns), we believe that your condition may have multifactorial causes such as:
If necessary, doctors will require to have undergo some investigations like CT scan of the brain, Thyroid function test and other necessary tests.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. If you want to have book an appointment with your preferred specialist and hospital, you can click here. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.